# SDR DXTA2014020305636

- Difficulty date: February 1, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 5,898 hours, 4,549 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Misaligned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING THE GEAR AFTER TAKEOFF THERE WAS A RED GEAR UNLOCK LIGHT ON.  LG EXTENDED NORMALLY.  AFTER LANDING WITH THE NOSE WHEEL STRAIGHT THE RUDDER PEDALS ARE OFFSET TO THE LT & THE RUDDER IS DEFLECTED TO THE LT.  FOUND NOSE GEAR STEERING MISALIGNED.  ALIGNED NOSE WHEEL STEERING IAW CE-560XL MM 32-50-00. CLEARANCE AND TAXI CHECKS GOOD.
